# SDR ASAA2023090444943

- Difficulty date: September 4, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,110 hours, 11,371 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG PACK LIGHT ILLUMINATED WHILE TAXING OUT ON RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1968004 TASKCARD: N/R-00005 ) ACCOMPLISHED PZTC BITE PROCEDURE REF. FIM 21-62 TASK 801. NO FAULTS ACTIVE OR IN HISTORY. PACK/ZONE TEMPERATURE CONTROLLER BITE TEST NORMAL REF AMM 21-61-00-700-806-002.NO HISTORY FOR 90 DAYS. NO MAINTENANCE PROCEDURE TO REVERSE. REMOVED PLCARDS. THIS CLEARS MEL 21-32B, C/N 04059453. ETOPS GROUND VERIFICATION SUCCESSFUL.REMOVED PLACARDS.SEAMC SCOTT NOTIFIED.
